# SDR DALA2019122437529

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 73,696 hours, 18,748 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

PRIOR TO PUSHBACK, DOOR 1R SLIDE ARMED LIGHT WOULD NOT ILLUMINATE.   REMOVED DEBRIS.
